# SDR R61A201610270612

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 23,796 hours, 18,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Sequence
- Location: L1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WAS OUT OF SEQUENCE AND HARD TO CLOSE.  MAINTENANCE OPENED DOOR WITH OUTSIDE AND INSIDE HANDLE TO PUT BACK IN SEQUENCE IAW AMM AND OPS CHECKED GOOD.
